MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, LARGE DISPLAY, F/C

Medline Industries, LP MEDLINE; THERMOMETER, LARGE DISPLAY, F/C
Catalog Number MDS9953H
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the thermometer "does not alarm any more, does not alarm after reading is done".It was also reported that "it is not beeping.He held the button for 180 seconds and did not hear a beep".
 
Additional Manufacturer Narrative
The customer reported no alarm after reading is done and also stated it is not beeping and he held the button for 180 seconds and did not hear a beep.Medline received two digital thermometers in used condition with working battery, sanitized the samples, tested them according to the instructions for use, and took two different measurements per thermometer.The complaint was not confirmed; the signaling tone was noticeable after the lo sign was displayed, heard at the end of every test, and audible when the samples were turned off.The cause was documented as not confirmed with received sample, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, LARGE DISPLAY, F/C
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50931875
Report Number1417592-2026-52969
Device Sequence Number9563571
Product Code FLL
UDI-Device Identifier00888277701482
UDI-Public00888277701482
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9953H
Device Lot NumberL230130008
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown